Drug interactions between bexarotene and methotrexate
Interactions between your drugs
methotrexate ↔ bexarotene
Applies to:methotrexate and bexarotene
Methotrexate may cause liver problems, and using it with other medications that can also affect the liver such as bexarotene may increase that risk. You should avoid or limit the use of alcohol while being treated with these medications. Call your doctor immediately if you have fever, chills, joint pain or swelling, unusual bleeding or bruising, skin rash, itching, loss of appetite, fatigue, nausea, vomiting, abdominal pain, dark urine, pale stools, and/or yellowing of the skin or eyes, as these may be signs and symptoms of liver damage. Talk to your doctor or pharmacist if you have any questions or concerns. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: methotrexate
Caffeine may reduce the effectiveness of methotrexate in the treatment of arthritis. If you are receiving methotrexate for arthritis, you may want to limit your intake of caffeine-containing foods and medications. Check with your doctor or pharmacist if you have concerns or are uncertain what products may contain caffeine.
Applies to: bexarotene
Food helps with the absorption of bexarotene from the gastrointestinal tract into the blood stream. You should take each dose the same time everyday with a meal. Avoid consuming large amounts of grapefruit or grapefruit juice during treatment, since doing so may increase the blood levels of bexarotene. Talk to your doctor or pharmacist if you have any questions or concerns about your medication. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.